The Annals of Mathematical Statistics

A Note on Confidence Sets for Random Variables

Lionel Weiss

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 26, Number 1 (1955), 142-144.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728605

Digital Object Identifier
doi:10.1214/aoms/1177728605

Mathematical Reviews number (MathSciNet)
MR90954

Zentralblatt MATH identifier
0064.14005

JSTOR
links.jstor.org

Citation

Weiss, Lionel. A Note on Confidence Sets for Random Variables. Ann. Math. Statist. 26 (1955), no. 1, 142--144. doi:10.1214/aoms/1177728605. https://projecteuclid.org/euclid.aoms/1177728605


Export citation